- -

Product Recurrence for Weighted Backward Shifts

RiuNet: Repositorio Institucional de la Universidad Politécnica de Valencia

Compartir/Enviar a

Citas

Estadísticas

Product Recurrence for Weighted Backward Shifts

Mostrar el registro completo del ítem

Galán, VJ.; Martínez Jiménez, F.; Oprocha, P.; Peris Manguillot, A. (2015). Product Recurrence for Weighted Backward Shifts. Applied Mathematics & Information Sciences. 9(5):2361-2365. doi:10.12785/amis/090518

Por favor, use este identificador para citar o enlazar este ítem: http://hdl.handle.net/10251/65153

Ficheros en el ítem

Metadatos del ítem

Título: Product Recurrence for Weighted Backward Shifts
Autor:
Entidad UPV: Universitat Politècnica de València. Departamento de Matemática Aplicada - Departament de Matemàtica Aplicada
Fecha difusión:
Resumen:
[EN] We study product recurrence properties for weighted backward shifts on sequence spaces. The backward shifts that have non-zero product recurrent points are characterized as Devaney chaotic shifts. We also give an ...[+]
Palabras clave: Product recurrence , Backward shifts , Transitivity , Chaos
Derechos de uso: Reserva de todos los derechos
Fuente:
Applied Mathematics & Information Sciences. (issn: 1935-0090 )
DOI: 10.12785/amis/090518
Editorial:
Natural Sciences Publishing
Versión del editor: http://dx.doi.org/10.12785/amis/090518
Descripción: This is a pre-copy-editing, author-produced PDF of an article accepted for publication in Applied Mathematics & Information Sciences following peer review. The definitive publisher-authenticated version is available online at: http://www.naturalspublishing.com/ContIss.asp?IssID=293
Agradecimientos:
This work is supported in part by MICINN and FEDER, Project MTM2013-47093-P, and by GVA, Project PROMETEOII/2013/013. We thank the referee whose report produced an improvement in the presentation of the paper.
Tipo: Artículo

Este ítem aparece en la(s) siguiente(s) colección(ones)

Mostrar el registro completo del ítem